| Catalog Number |
15-492 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported "exchange with no complaint against the device".Later patient reported "rupture".This record is for the left side.The device remains implanted.
Event or Problem Description
Patient reported "exchange with no complaint against the device." later patient reported "rupture." later healthcare professional reported "rupture and exchange." later healthcare professional reported "capsular contracture baker grade ii." this record is for the left side.The device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.6., b.7., g.2.